# SDR SWAA2021081209691

- Difficulty date: August 18, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT ACB BS727A LBL17 WL156. / REMOVED CORROSION ON TRACK TIEDOWN AT ACB BS727A LBL17 WL156. RE-WORKED AREA L= 1.5' W= 0.9' D= 0.070' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB TRACK TIEDOWN BS 727 TO BS 867 LBL17 WL 156; P/N 7531208 PO# 801756 IAW SRM 51-40-02 REF DWG 146A7500 89004U 31AUG20
